MAUDE Adverse Event Report: ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number HYBRID FIBERTAK WITH NEEDLES, KNEE
Medical Device Problem Codes Positioning Failure (1158); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/31/2025, it was reported by a sales representative via email that an ar-3770sp hybrid knee fibertak anchor was not loaded correctly and, as a result, did not function.There was no impact on the case or the patient.This was discovered during a procedure on (b)(6) 2025.Additional information requested on 4/24/2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.The allegation that this was an out-of-box occurrence can't be verified, as the device was not returned for evaluation.Additionally, no photographic evidence was submitted.
 
Event or Problem Description
The case was completed using another ar-3770sp hybrid knee fibertak anchor without further impacting the procedure.There was no delay, additional anesthesia, or fragments reported.No further details were available or provided regarding the event.

Brand Name
HYBRID FIBERTAK WITH NEEDLES, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21917133
Report Number1220246-2025-01762
Device Sequence Number8907524
Product Code MBI
UDI-Device Identifier00888867428065
UDI-Public(01)00888867428065(11)241001(17)290930(10)15324933
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID FIBERTAK WITH NEEDLES, KNEE
Device Catalogue NumberAR-3770SP
Device Lot Number15324933
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown